# SDR 98ZZZX619

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3119899101
- Condition: Defective
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

D.T.S. RECEIVED TWO SETS OF COMPRESSOR TURBINE BLADES (86 EACH) UNDER SALES ORDER NR 36248, CUSTOMER ORDER NR 8661.  EXAMINING THE 86 EACH BLADES REVEALED A SURFACE DEFECT OF THE PARENT METAL THAT EXCEEDS OVERHAUL LIMITS OF 0.003 INCH.  REF:  CHAPTER 72-50-02 PAGE 305B(2)(A) OF OH 3038337.  THE BLADE SETS WERE RETURNED TO P & W FOR EVALUATION.
